On Cartesian factors and the topological classification of linear metric spaces
Fundamenta Mathematicae, Tome 88 (1975) no. 1, pp. 71-86
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_88_1_71_86,
author = {H. Toru\'nczyk},
title = {On {Cartesian} factors and the topological classification of linear metric spaces},
journal = {Fundamenta Mathematicae},
pages = {71--86},
year = {1975},
volume = {88},
number = {1},
doi = {10.4064/fm-88-1-71-86},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-88-1-71-86/}
}
TY - JOUR AU - H. Toruńczyk TI - On Cartesian factors and the topological classification of linear metric spaces JO - Fundamenta Mathematicae PY - 1975 SP - 71 EP - 86 VL - 88 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-88-1-71-86/ DO - 10.4064/fm-88-1-71-86 LA - en ID - 10_4064_fm_88_1_71_86 ER -
H. Toruńczyk. On Cartesian factors and the topological classification of linear metric spaces. Fundamenta Mathematicae, Tome 88 (1975) no. 1, pp. 71-86. doi: 10.4064/fm-88-1-71-86
Cité par Sources :